CSpace
STOCHASTIC-APPROXIMATION PROCEDURES WITH RANDOMLY VARYING TRUNCATIONS
CHEN, HF; ZHU, YM
1986-09-01
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume29Issue:9Pages:914-926
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1986E235700002
PublisherSCIENCE CHINA PRESS
Citation statistics
Cited Times:58[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28052
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, HF,ZHU, YM. STOCHASTIC-APPROXIMATION PROCEDURES WITH RANDOMLY VARYING TRUNCATIONS[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1986,29(9):914-926.
APA CHEN, HF,&ZHU, YM.(1986).STOCHASTIC-APPROXIMATION PROCEDURES WITH RANDOMLY VARYING TRUNCATIONS.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,29(9),914-926.
MLA CHEN, HF,et al."STOCHASTIC-APPROXIMATION PROCEDURES WITH RANDOMLY VARYING TRUNCATIONS".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 29.9(1986):914-926.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, HF]'s Articles
[ZHU, YM]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, HF]'s Articles
[ZHU, YM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, HF]'s Articles
[ZHU, YM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.